# SDR ASAA11510035

- Difficulty date: July 8, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 18,606 hours, 5,797 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Line
- Part number: 115347
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR DUCT PRESSURE DIFFERENTAL LEFT 37 RIGHT 17 SINCE TAKEOFF CLIMB CRUISE AT FL 380.  ACCOMPLISHED BLEED AIR SYSTEM HEALTH CHECK REF MM 36 11 00 700 801, FOUND BRAIDED FLEX LINE TO 450 THERMOSTAT LEAKING.  REPLACED LINE.  LEAK & OPS CHECK ACCOMPLISHED CHECKED GOOD.  RAN ENGINES TO TAKEOFF POWER DUCT PRESSURES NORMAL REF MM 36 11 00 710 801.
